# SDR DHL200072422C

- Difficulty date: March 7, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RT SIDE OF AFT FUSELAGE STATION FS 1186 STRINGER 26R HAS A CRACK RUNNING FROM A RIVET TO A HI-LOK AND OUT OF THE HI-LOK HOLE.  AREA IS AT THE RT SIDE OF THE DOOR CUTOUT FOR AFT STAIR HANDLE OPERATING MECHANISIM.  CUT OUT DAMAGED SKIN AREA PER SRM 53-30-2 FIG 3.  TREATED AREA PER SRM 51-10-2.  FABRICATED DOUBLER PER SRM 53-30-2.  ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 51-30-2.  SEALED REPAIR PER SRM 51-20-4.
